# SDR 10212005A

- Difficulty date: October 17, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 24,627 hours, 34,248 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47790005
- Part serial: 9036005
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FIRE LOOP ANNUNCIATOR ILLUMINATED DURING RUNUP AND REMAINS ON.  INSPECTED FIRE LOOPS, CANNON PLUGS AND A319 NO DEFECTS NOTED.  REMOVED AND REPLACED FIRE DETECTION CONTROL UNIT.  OPS CHECK GOOD, PN 477-90005, SN 9036-005.
